American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 137 found      Go to page: 1 2 3 4 5

[91] Carsten Carstensen. Efficiency of a posteriori BEM--error estimates for first-kind integral equations on quasi--uniform meshes. Math. Comp. 65 (1996) 69-84. MR 1320892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Weimin Han and Søren Jensen. On the sharpness of $L\sp 2$-error estimates of $H\sp 1\sb 0$-projections onto subspaces of piecewise, high-order polynomials . Math. Comp. 64 (1995) 51-70. MR 1270620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Ricardo H. Nochetto. Pointwise a posteriori error estimates for elliptic problems on highly graded meshes . Math. Comp. 64 (1995) 1-22. MR 1270622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] A. H. Schatz and L. B. Wahlbin. Interior maximum-norm estimates for finite element methods. II . Math. Comp. 64 (1995) 907-928. MR 1297478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] R. A. Nicolaides and Noel J. Walkington. Strong convergence of numerical solutions to degenerate variational problems . Math. Comp. 64 (1995) 117-127. MR 1262281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Zhixin Shi and Brian Hassard. Precise solution of Laplace's equation . Math. Comp. 64 (1995) 515-536. MR 1270623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Ching Lung Chang. An error estimate of the least squares finite element method for the Stokes problem in three dimensions . Math. Comp. 63 (1994) 41-50. MR 1234425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Howard Swann. On the use of Lagrange multipliers in domain decomposition for solving elliptic problems . Math. Comp. 60 (1993) 49-78. MR 1149294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] J.-P. Lohéac, F. Nataf and M. Schatzman. Parabolic approximations of the convection-diffusion equation . Math. Comp. 60 (1993) 515-530. MR 1160276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Kenneth Eriksson and Claes Johnson. Adaptive streamline diffusion finite element methods for stationary convection-diffusion problems . Math. Comp. 60 (1993) 167--188, S1--S2. MR 1149289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Endre Süli. The accuracy of cell vertex finite volume methods on quadrilateral meshes . Math. Comp. 59 (1992) 359-382. MR 1134740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Koichi Niijima. A posteriori error bounds for piecewise linear approximate solutions of elliptic equations of monotone type . Math. Comp. 58 (1992) 549-560. MR 1122073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Nasserdine Kechkar and David Silvester. Analysis of locally stabilized mixed finite element methods for the Stokes problem . Math. Comp. 58 (1992) 1-10. MR 1106973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Ricardo Durán and Elsa Liberman. On mixed finite element methods for the Reissner-Mindlin plate model . Math. Comp. 58 (1992) 561-573. MR 1106965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Charles Collins and Mitchell Luskin. Optimal-order error estimates for the finite element approximation of the solution of a nonconvex variational problem . Math. Comp. 57 (1991) 621-637. MR 1094944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] R. E. Ewing, R. D. Lazarov and P. S. Vassilevski. Local refinement techniques for elliptic problems on cell-centered grids. I. Error analysis . Math. Comp. 56 (1991) 437-461. MR 1066831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] James H. Bramble and Jinchao Xu. Some estimates for a weighted $L\sp 2$ projection . Math. Comp. 56 (1991) 463-476. MR 1066830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Rolf Stenberg. Error analysis of some finite element methods for the Stokes problem . Math. Comp. 54 (1990) 495-508. MR 1010601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Ricardo G. Durán and Ricardo H. Nochetto. Weighted inf-sup condition and pointwise error estimates for the Stokes problem . Math. Comp. 54 (1990) 63-79. MR 995211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Ricardo H. Nochetto. A stable extrapolation method for multidimensional degenerate parabolic problems . Math. Comp. 53 (1989) 455-470. MR 982372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] P. B. Monk. An iterative finite element method for approximating the biharmonic equation . Math. Comp. 51 (1988) 451-476. MR 935080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Ricardo H. Nochetto and Claudio Verdi. An efficient linear scheme to approximate parabolic free boundary problems: error estimates and implementation . Math. Comp. 51 (1988) 27-53. MR 942142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] R. Durán, R. H. Nochetto and Jun Ping Wang. Sharp maximum norm error estimates for finite element approximations of the Stokes problem in $2$-D . Math. Comp. 51 (1988) 491-506. MR 935076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Arthur G. Werschulz. Complexity of indefinite elliptic problems . Math. Comp. 46 (1986) 457-477. MR 829619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Endre Süli, Boško Jovanović and Lav Ivanović. Finite difference approximations of generalized solutions . Math. Comp. 45 (1985) 319-327. MR 804926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] F. A. Milner. Mixed finite element methods for quasilinear second-order elliptic problems . Math. Comp. 44 (1985) 303-320. MR 777266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] R. E. Bank and A. Weiser. Some a posteriori error estimators for elliptic partial differential equations . Math. Comp. 44 (1985) 283-301. MR 777265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Lars B. Wahlbin. On the sharpness of certain local estimates for $\text{\textit{\r{H}}}^1$ projections into finite element spaces: influence of a re-entrant corner . Math. Comp. 42 (1984) 1-8. MR 725981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] J. Pitkäranta and R. Stenberg. Analysis of some mixed finite element methods for plane elasticity equations . Math. Comp. 41 (1983) 399-423. MR 717693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Douglas N. Arnold. A spline-trigonometric Galerkin method and an exponentially convergent boundary integral method . Math. Comp. 41 (1983) 383-397. MR 717692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 137 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia